# SDR 20000615SH004

- Difficulty date: June 2, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,268 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR CRACKED AT RELIEF HOLE.  HEAT STACK WARPED AND UNEVEN WEAR. SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
